# SDR SWAA2022012407258

- Difficulty date: April 26, 2017
- Submitted: January 24, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 40,562 hours, 23,779 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** CORROSION ON AFT CARGO BAY FLOOR TRACK BS 792 RBL 13 / REMOVED AND REPLACED AFT CARGO BAY FLOOR TRACK SECTION BS 779.5-887 RBL 13 IAW EA #1-A538210. REV 2
